RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Bul. Acad. Ştiinţe Repub. Mold. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Bul. Acad. Ştiinţe Repub. Mold. Mat., 2010, Number 3, Pages 23–28 (Mi basm266)  

Research articles

A heuristic algorithm for the two-dimensional single large bin packing problem

V. M. Kotova, Dayong Caob

a Department of Applied Mathematics and Computer Science, Belarusian State University, Minsk, Belarus
b Department of Applied Mathematics, Harbin University of Science and Technology, Harbin, China

Abstract: In this paper, we propose a heuristic algorithm based on concave corner (BCC) for the two-dimensional rectangular single large packing problem (2D-SLBPP), and compare it against some heuristic and metaheuristic algorithms from the literature. The experiments show that our algorithm is highly competitive and could be considered as a viable alternative, for 2D-SLBPP. Especially for large test problems, the algorithm could get satisfied results more quickly than other approaches in literature.

Keywords and phrases: rectangular packing, heuristic, best-fit, concave corner, fitness value.

Full text: PDF file (118 kB)
References: PDF file   HTML file

Bibliographic databases:
MSC: 34C05
Received: 01.03.2010
Language:

Citation: V. M. Kotov, Dayong Cao, “A heuristic algorithm for the two-dimensional single large bin packing problem”, Bul. Acad. Ştiinţe Repub. Mold. Mat., 2010, no. 3, 23–28

Citation in format AMSBIB
\Bibitem{KotCao10}
\by V.~M.~Kotov, Dayong~Cao
\paper A heuristic algorithm for the two-dimensional single large bin packing problem
\jour Bul. Acad. \c Stiin\c te Repub. Mold. Mat.
\yr 2010
\issue 3
\pages 23--28
\mathnet{http://mi.mathnet.ru/basm266}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2791973}
\zmath{https://zbmath.org/?q=an:1228.90098}


Linking options:
  • http://mi.mathnet.ru/eng/basm266
  • http://mi.mathnet.ru/eng/basm/y2010/i3/p23

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Buletinul Academiei de Ştiinţe a Republicii Moldova. Matematica
    Number of views:
    This page:135
    Full text:44
    References:25
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019